# SDR 08FDEA00347

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 72,600 hours, 25,206 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Sensor
- Part number: 862701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, THE LT MAIN GEAR LIGHT INDICATED RED.  AS A PRECAUTIONARY MEASURE, SLOWED TO 230KTS FOR REMAINDER OF FLIGHT.  DID ATTEMPT ONE  RECYCLE OF GEAR HANDLE WHICH DID NOT CHANGE STATUS WITH GEAR HANDLE UP.  STATUS PAGE SHOWED "PSEU FAULT".  REMOVED LT MLG PROX UP AND LATCHED SENSOR  B (D1-81) PER MD10 AMM 32-61-15-4.
